# SDR CALA2021070101007

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54271
- Condition: Cracked
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 1480-1500 26R-27R CRACKED REMOVED AND REPLACED INTERCOSTAL AND CHORD IAW  DWG 146N54 11 AND B757 SRM 51-40-02 SEE PARTIAL WORK ACCOMPLISHED.
